# SDR 29GA2018031200002

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N336AG
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 36,236 hours, 40,786 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0123 EYW/MCO REPORT: NO LIGHTS COMES ON, ON THE FIA PANEL FOR THE EMERGENCY LIGHTS WHEN THEY ARE ARMED. R&R LIGHT BULB ON F/A EMERGENCY LIGHT SWITCH IAW AMM 20-10-00-00, OPS CHECK GOOD
